MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4/2.7 VA-LCP 2-C DRP STD 6H HD/10H SHAFT/145MM/RT-STER; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4/2.7 VA-LCP 2-C DRP STD 6H HD/10H SHAFT/145MM/RT-STER; PLATE, FIXATION, BONE
Catalog Number 02.111.680S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
This complaint is from a data use agreement (dua).The dua summarizes 55 patients who underwent wrist surgery between 2008 and 2023 utilizing depuy synthes lcp dia-meta volar distal radius plates (n=20), depuy synthes 2.4 mm va-lcp dorsal distal radius plates (n=20), and depuy synthes 2.4/2.7 mm va-lcp two-column volar distal radius plate (n=15), extra-long at cleveland clinic foundation (ccf).Patient is a 71-year-old female.Reason for implantation was fracture repair.Post op complication include retained hardware right forearm, painful hardware/irritation & prominent crepitance.Treatment/intervention include hardware removal, right forearm.Implant(s) involved: plate x1 ,of 2.4 & 2.7 screws x 11.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4/2.7 VA-LCP 2-C DRP STD 6H HD/10H SHAFT/145MM/RT-STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20523009
Report Number2939274-2024-00005
Device Sequence Number18138563
Product Code HRS
UDI-Device Identifier07612334110701
UDI-Public(01)07612334110701
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.111.680S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown